Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 29, 2012, 12:35 AM CST for Christian County, Stone County, Missouri. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 12:35 AM CST (06:35 UTC)
- Expired
- Feb 29, 2012, 1:15 AM CST
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 12:48 AM CST | TSTM WND GST 61 | Nixa, MO | |
| Feb 29, 12:50 AM CST | TSTM WND DMG | Nixa, MO | LARGE TREE BLOWN DOWN AT THE INTERSECTION OF NICHOLAS AND MCKENZIE WAY |
| Feb 29, 12:52 AM CST | TSTM WND GST 60 | Nixa, MO | |
| Feb 29, 12:55 AM CST | TSTM WND GST 60 | Ozark, MO | HAM RADIO OPERATOR REPORTED 60 MPH WIND GUST. |
| Feb 29, 12:55 AM CST | HAIL 0.88 | Nixa, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 10:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS53 KSGF 290635
SVRSGF
MOC043-209-290715-
/O.NEW.KSGF.SV.W.0014.120229T0635Z-120229T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 115 AM CST.
* AT 1233 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
CLEVER TO 11 MILES WEST OF CRANE...MOVING EAST AT 60 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BILLINGS...CLEVER...CRANE...EXTREME
SOUTHERN SPRINGFIELD...HIGHLANDVILLE...NIXA...OZARK AND SPARTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3683 9361 3710 9360 3708 9290 3681 9291
3682 9330 3681 9331
TIME...MOT...LOC 0636Z 267DEG 50KT 3709 9340 3687 9372
WIND...HAIL 60MPH 0.75IN
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:52 PM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Feb 28, 8:52 PM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 852 PM CST TUE FEB 28 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 845 PM CST TUE FEB 28 2012/ A NEARLY SOLID LINE OF STRONG TO SEVERE CONVECTION HAD EVOLVED FROM CENTRAL KANSAS INTO NORTH CENTRAL OKLAHOMA AT MID EVENING WHERE A PACIFIC COLD FRONT HAD CAUGHT UP WITH THE DRY LINE. EXPECT THESE STORMS TO CONTINUE TO CONGEAL INTO A SQUALL LINE AND SURGE RAPIDLY EAST ACROSS EASTERN KANSAS THE NEXT FEW HOURS THEN ACROSS THE MISSOURI OZARKS OVERNIGHT. CONVECTIVE INHIBITION THAT IS IN PLACE WILL ERODE WITH TIME AS THE AIR MASS CONTINUES TO MOISTEN AND DESTABILIZE. THE STRENGTH OF LOW LEVEL SHEAR AND PROGGED LOW LEVEL CAPE WILL BE SUPPORTIVE OF A FEW MESO-VORTICIES AND BRIEF SPIN UP TORNADOES ALONG THE SQUALL LINE. HOWEVER DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY HAZARD. WILL HAVE TO ALSO MONITOR FOR A FEW DISCRETE SUPERCELLS AS WELL...BUT NOT EXPECTING THIS TO BE THE PRIMARY CONVECTIVE MODE. THESE STORMS WILL REACH EXTREME SOUTHEAST KANSAS AROUND OR A LITTLE AFTER 11 PM...AND ENTER FAR SOUTHWEST MISSOURI AROUND MIDNIGHT. THE POTENTIAL FOR SEVERE WEATHER SHOULD BE CLOSELY MONITORED BEING THAT THE STORMS WILL BE MOVING RAPIDLY AND OCCURRING DURING THE OVERNIGHT HOURS. FOSTER && .DISCUSSION... AN ACTIVE PERIOD OF CONVECTIVE WEATHER IS EXPECTED ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS THIS EVENING THROUGH THE OVERNIGHT HOURS. A WARM FRONT THAT IS CURRENTLY LIFTING ACROSS SOUTHERN MISSOURI AND EASTERN KANSAS IS SPARKING AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS SOUTHERN MISSOURI ALONG THE ADVANCING WARM FRONT. AS THIS FRONT PUSHES NORTHWARD DURING THE AFTERNOON AND EVENING HOURS...A WARM AND MOIST SURFACE AIR MASS WILL PUSH INTO THE AREA BEHIND THE WARM FRONT. A COLD FRONT WILL ADVANCE INTO THE AREA AFTER DARK...PROVIDING AMPLE LIFT FOR CONVECTION IN THE WARM...MOIST AIRMASS. THIS CONVECTION WILL ADVANCE FROM WEST TO EAST ACROSS THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS. MODEL SOLUTIONS SUGGEST A LIKELIHOOD OF MIXED LAYER CAPE VALUES RANGING FROM A FEW HUNDRED JOULES TO UPWARDS OF 1000 JOULES. MUCAPE VALUES ARE EXPECTED TO RANGE FROM 750 JOULES TO UPWARDS OF 1500 JOULES. COUPLING THIS POTENTIAL INSTABILITY WITH EFFECTIVE BULK SHEAR VALUES OF NEAR 40 KT EXPECTED ACROSS THE AREA...ORGANIZED SEVERE THUNDERSTORMS WILL BE A SIGNIFICANT CONCERN. THE PRIMARY STORM MODE IS EXPECTED TO BE LINEAR WITH STRONG DAMAGING WINDS AND HAIL BEING THE PRIMARY THREATS. HOWEVER...STRONG LOW LEVEL INSTABILITY COUPLED WITH AVAILABLE WIND SHEAR WILL SUPPORT THE POTENTIAL FOR EMBEDDED MESOVORTICES AND A FEW RESULTANT TORNADOES. ANY STORMS THAT CAN FORM OUT AHEAD OF THE MAIN LINE MAY BE SUPERCELLS...AND MAY THEREFORE BE CAPABLE OF PRODUCING TORNADOES AND LARGE HAIL. IN SHORT...ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING A FEW TORNADOES. THE COLD FRONT WILL ADVANCE TO THE EAST QUICKLY...WITH SURFACE RIDING MOVING INTO THE AREA FOR WEDNESDAY. CLEARING SKIES WILL ALLOW AMPLE SUNSHINE...PUSHING AFTERNOON HIGH TEMPERATURES INTO THE 60S...WITH 70S EXPECTED BY THURSDAY. COUPLE THESE INCREASED TEMPERATURES WITH DRYING CONDITIONS AND GUSTY WINDS...FIRE WEATHER WILL BE A CONCERN ON WEDNESDAY AND THURSDAY. ANOTHER SURFACE LOW IS EXPECTED TO FORM TO THE WEST AND PUSH INTO THE AREA ON FRIDAY...BRINGING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. A COLD FRONT WILL PASS THROUGH THE AREA WITH THIS SYSTEM...COOLING AFTERNOON HIGH TEMPERATURES INTO THE 50S FOR THE WEEKEND AS HIGH PRESSURE TAKES CONTROL OF OF THE REGION. THERE MAY BE AN OUTSIDE CHANCE FOR SOME PRECIPITATION ON SUNDAY WITH A PASSING UPPER LEVEL SHORTWAVE...BUT OTHER THAN THAT THE HIGH PRESSURE REGIME IS EXPECTED TO PERSIST INTO EARLY NEXT WEEK. KARDELL && .AVIATION... FOR TEH 00Z TAFS...INCREASING LOW LEVEL MOISTURE HAS ALLOWED MVFR CEILINGS TO STREAM NORTH ACROSS THE OZARKS REGION EARLY THIS EVENING. THIS IS OCCURRING IN ADVANCE OF A STRONG STORM SYSTEM NOW OVER CENTRAL KANSAS. AS THIS SYSTEM AND ITS COLD FRONT MOVE THROUGH THE REGION...LIKELY AROUND AND AFTER 04Z...FLIGHT CONDITIONS WILL DETERIORATE AS THUNDERSTORMS TRAVERS THE AREA. WHERE STORMS AFFECT AREA TERMINALS...BRIEF PERIODS OF IFR CAN BE EXPECTED THOUGH TIMING...DURATION AND IMPACTS ARE CURRENTLY UNCERTAIN...OTHERWISE CONTINUED MVFR FLIGHT CONDITIONS WILL PREVAIL. THE SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION FAIRLY QUICKLY WITH IMPROVING CONDITIONS AND CLEARING OCCURRING AFTER 09/10Z. LOW LEVEL WIND SHEAR IS A CONCERN WITH NEAR 50KTS OF SHEAR NOTED AT 2KFT. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 28, 11:50 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1150 PM CST TUE FEB 28 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010600- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1150 PM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA INTO THE OVERNIGHT HOURS ALONG AN ADVANCING COLD FRONT. THESE STORMS WILL MOVE INTO THE HIGHWAY 65 CORRIDOR BY MIDNIGHT. THE STORMS WILL SPREAD ACROSS THE MISSOURI OZARKS DURING THE OVERNIGHT HOURS. THE PRIMARY RISK WITH THESE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND A LIMITED RISK FOR BRIEF QUICK SPIN UP TORNADOES EMBEDDED WITHIN THE LINE OF STORMS. SOUTH TO SOUTHEAST WINDS WILL GUST TO 30 MPH AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WEST TO SOUTHWEST WINDS AND DRY CONDITIONS ARE EXPECTED ON WEDNESDAY...RESULTING IN AN ELEVATED FIRE WEATHER RISK. THUNDERSTORMS WILL BE POSSIBLE FRIDAY AS THE NEXT STORM SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Feb 29, 12:17 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM TSTM WND DMG 5 S STOCKTON 37.63N 93.80W
02/28/2012 CEDAR MO EMERGENCY MNGR
THREE AIRPORT HANGERS DAMAGED, ALSO DAMAGE TO POWERLINES
REPORTED.
&&
JCOLUCCILocal storm report, Feb 29, 12:26 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND GST AURORA 36.97N 93.72W
02/29/2012 E60 MPH LAWRENCE MO PUBLIC
&&
MGRIFFINLocal storm report, Feb 29, 12:28 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TORNADO 2 SW LEBANON 37.66N 92.69W
02/29/2012 LACLEDE MO TRAINED SPOTTER
&&
JCOLUCCILocal storm report, Feb 29, 12:30 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL LEBANON 37.68N 92.66W
02/29/2012 E1.75 INCH LACLEDE MO PUBLIC
&&
MGRIFFINSpecial weather statement, Feb 29, 12:33 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 AM CST WED FEB 29 2012
MOZ056>058-069-070-081-290700-
CAMDEN MO-LACLEDE MO-MARIES MO-MILLER MO-MORGAN MO-PULASKI MO-
1233 AM CST WED FEB 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN...EASTERN
MORGAN...MARIES...MILLER...NORTHWESTERN LACLEDE AND NORTHWESTERN
PULASKI COUNTIES UNTIL 100 AM CST...
AT 1228 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF BARNETT TO 4 MILES SOUTHWEST OF ELDRIDGE...MOVING EAST AT 65 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BELLE...CAMDENTON...ELDON...IBERIA...LAKE
OZARK...LAKELAND...OSAGE BEACH...VIENNA...VILLAGE OF FOUR SEASONS AND
VILLAGE OF THE FOUR SEASONS.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3844 9262 3843 9241 3834 9240 3833 9226
3834 9220 3830 9218 3830 9165 3813 9163
3779 9282 3859 9283
TIME...MOT...LOC 0633Z 263DEG 57KT 3859 9272 3781 9272
HATCHLocal storm report, Feb 29, 12:35 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 1 E REPUBLIC 37.12N 93.46W
02/29/2012 E65 MPH GREENE MO NWS EMPLOYEE
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:21 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 54 min |
| Feb 28, 10:48 PM CST | Tornado Warning | SGF | Barton | 27 min |
| Feb 28, 10:59 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 31 min |
| Feb 28, 11:07 PM CST | Tornado Warning | SGF | Barton, Dade | 38 min |
| Feb 28, 11:18 PM CST | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 27 min |
| Feb 28, 11:29 PM CST | Tornado Warning | SGF | Dade, Greene, Polk | 31 min |
| Feb 28, 11:33 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Feb 28, 11:44 PM CST | Severe Thunderstorm Warning | SGF | Camden, Cedar, Dallas, Hickory, Polk, St. Clair | 46 min |
| Feb 28, 11:54 PM CST | Tornado Warning | SGF | Dallas, Laclede, Polk, Webster | 51 min |
| Feb 28, 11:58 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 32 min |
| Feb 29, 12:05 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 25 min |
| Feb 29, 12:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 56 min |
| Feb 29, 12:21 AM CST | Severe Thunderstorm Warning | SGF | Greene | 24 min |
| Feb 29, 12:31 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski | 44 min |
| Feb 29, 12:33 AM CST | Special Weather Statement | SGF | Camden, Maries, Miller | 27 min |
| Feb 29, 12:43 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 47 min |
| Feb 29, 12:53 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 67 min |
| Feb 29, 12:58 AM CST | Tornado Warning | SGF | Stone, Taney | 47 min |
| Feb 29, 1:02 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 58 min |
| Feb 29, 1:06 AM CST | Tornado Warning | SGF | Dent, Phelps | 39 min |
| Feb 29, 1:25 AM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| Feb 29, 1:33 AM CST | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Feb 29, 1:36 AM CST | Tornado Warning | SGF | Ozark | 54 min |
| Feb 29, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Dent | 32 min |
| Feb 29, 1:51 AM CST | Tornado Warning | SGF | Douglas | 39 min |
| Feb 29, 2:06 AM CST | Tornado Warning | SGF | Howell | 39 min |
| Feb 29, 2:24 AM CST | Tornado Warning | SGF | Oregon, Shannon | 43 min |
| Feb 29, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 64 min |
| Feb 29, 3:21 AM CST | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Feb 29, 3:51 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Feb 29, 4:33 AM CST | Red Flag Warning | SGF | Barton, Jasper, Newton, Vernon | 13 hr |
| Feb 29, 3:43 PM CST | Fire Weather Watch | SGF | Barton, Jasper, McDonald, Newton, Vernon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.